# SDR DALA2023021301112

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 106,760 hours, 15,843 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0197 -DIV- DIVERSION TO PIK DUE TO RIGHT ENGINE VIBRATION FELT AT TAKEOFF FOLLOWED BY ERRATIC RIGHT ENGINE INDICATIONS. CORRECTIVE ACTION: MAINTENANCE CONFIRMED METAL IN TAIL PIPE. ENGINE CHANGE REQUIRED. MAINTENANCE IN PROGRESS. (A007992)
